# SDR SQ7A082002

- Difficulty date: January 30, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - During scheduled maintenance corrosion was found along BS1174 webs WL 208.1, RBL 23 to LBL 31 in aft cargo bay.
